MathSciNet Relay Station
MathSciNet bibliographic data
MR2397757 (2009b:34249) 34K30 (34K45 45J05 47N20)
Guo, Dajun Existence of positive solutions for $n$th-order nonlinear impulsive singular integro-differential equations in Banach spaces. Nonlinear Anal. 68 (2008), no. 9, 2727–2740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement